MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. FORCEPS MCL15 ALLIG LFT BOUCHAYER; PFM11

INTEGRA MICROFRANCE S.A.S. FORCEPS MCL15 ALLIG LFT BOUCHAYER; PFM11
Catalog Number MCL15
Medical Device Problem Code Biofilm coating in Device (1062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that bioburden was found in the jaws of the allig lft bouchayer forceps (mcl15) when the integra sales specialist checked them in.The loaner pool instrument was unpacked and inspected and the contamination was discovered.The customer was made aware and cleaned the instrument before use at the hospital.No patient injury or surgical delay was reported.
 
Additional Manufacturer Narrative
The alligator left bouchayer forceps (mcl15) was returned for evaluation: the device history record (dhr) was reviewed and no abnormalities related to the reported issue were identified.Failure analysis: the alligator left bouchayer forceps was returned in used condition with rust/staining on the etchings, along the barrel and between the jaws.Bioburden could not be located.The reported complaint could not be confirmed.Root cause analysis: the alligator left bouchayer forceps was received with rust/staining between the jaws which may have been mistaken for bioburden.Loaner pool records show decontamination and inspection prior to release.No manufacturing, workmanship, or material deficiency has been identified.

Brand Name
FORCEPS MCL15 ALLIG LFT BOUCHAYER
Common Device Name
PFM11
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17566563
Report Number3003249645-2023-00023
Device Sequence Number17808722
Product Code GEI
UDI-Device Identifier10381780105053
UDI-Public10381780105053
Combination Product (Y/N)N
PMA/510(K) Number
K993655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMCL15
Device Lot NumberD
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown